MathSciNet Relay Station
MathSciNet bibliographic data
MR2353012 46B20 (46E15)
Astashkin, S. V.; Sukochev, F. A. Banach-Saks property in Marcinkiewicz spaces. J. Math. Anal. Appl. 336 (2007), no. 2, 1231–1258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement